# SDR UALA2011082604581

- Difficulty date: August 26, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 29,926 hours, 13,185 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 2R SLIDE INDCATION ARMED WENT OUT IN FLIGHT DOOR 2R SLIDE INDICATED DISARMED AIRBORNE UNTIL F/A RE-ARMED IT.  F/A REPORTED, INDICATION ON DOOR NOT LINED UP RIGHT.  PRESSURIZED AIRCRAFT PER JRH NO DEFECTS FOUND ON ECAM FOR SLIDE INDICATION FOR DOOR 2R.  VISUALLY CHECKED DOOR 2R, DOOR ARMED AND DISARMED NO DEFECTS.   DOOR LOCKED AND UNLOCKED, NO DEFECTS NOTED.  PREVIOUS HITS SUSPECT DOOR PROX SW.  POSSIBLE PROBLEM.   ADJUSTED GIRT BAR STOPS, THEN SHOWS ARMED AGAIN.  REPLACED AND TESTED PROX SWITCH 7WN2, INDICATION WORKS NORMALLY.
